# SDR EPUA20140519001

- Difficulty date: May 17, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N9794M
- Make and model: Cessna 207A
- Aircraft serial: 20700730
- Aircraft time: 9,748 hours
- System (JASC): 2810 · Fuel Storage
- Part: Header Tank
- Part number: 12140746
- Condition: Leaking
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS SMELL OF GAS IN COCKPIT.  THE RT HEADER TANK PN 1216407-46 WAS LEAKING FUEL.  REPLACED DEFECTIVE TANK & LEAK CHECKED GOOD.
